RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 2  

Special issues of Journal of Approximation Theory and Matematicheskii Sbornik dedicated to the memory of Andrei Aleksandrovich Gonchar and Herbert Stahl


Editorial
3
Convergence of $m$-point Padé approximants of a tuple of multivalued analytic functions
V. I. Buslaev
5
On the disc of meromorphy of a regular $C$-fraction
V. S. Buyarov
31
Families of vector measures which are equilibrium measures in an external field
M. A. Lapik
41
Hermite-Padé approximation for certain systems of meromorphic functions
G. López Lagomasino, S. Medina Peralta, U. Fidalgo Prieto
57
Criteria for $C^m$-approximability by bianalytic functions on planar compact sets
M. Ya. Mazalov, P. V. Paramonov
77
Singular strata of cuspidal type for the classical discriminant
E. N. Mikhalkin, A. K. Tsikh
119
Bishop-Runge approximations and inversion of a Riemann-Klein theorem
V. Michel, G. M. Henkin
149
Conjugate functions and their connection with uniform rational and piecewise-polynomial approximations
A. A. Pekarskii
175
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017